MathSciNet Relay Station
MathSciNet bibliographic data
MR1885124 46L80 (19K99 46L10 47L60)
Reich, Holger On the $K$- and $L$-theory of the algebra of operators affiliated to a finite von Neumann algebra. $K$-Theory 24 (2001), no. 4, 303–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement